uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Distribution and density approximations of a maximum likelihood estimator in the growth curve model
Uppsala University.
1997 (English)In: STATISTICS, Vol. 29, no 1, 37-59 p.Article in journal (Other scientific) Published
Abstract [en]

Moments of arbitrary order are obtained and expansions of the distribution and density functions of the maximum likelihood estimator of the mean structure in the Growth Curve model are considered. Results are given for expansions of arbitrary order. The r

Place, publisher, year, edition, pages
GORDON BREACH SCI PUBL LTD , 1997. Vol. 29, no 1, 37-59 p.
Keyword [en]
inverted Wishart distribution; moments; distribution approximation; density approximation; MULTIVARIATE
Identifiers
URN: urn:nbn:se:uu:diva-26995OAI: oai:DiVA.org:uu-26995DiVA: diva2:54889
Note
Addresses: VonRosen D, UPPSALA UNIV, DEPT MATH, BOX 480, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 399 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf